Bulletin of the American Mathematical Society

Proof of a conjecture of Helson

Walter Rudin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 727-729.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529850

Mathematical Reviews number (MathSciNet)
MR0226391

Zentralblatt MATH identifier
0159.11001

Citation

Rudin, Walter. Proof of a conjecture of Helson. Bull. Amer. Math. Soc. 74 (1968), no. 4, 727--729. https://projecteuclid.org/euclid.bams/1183529850


Export citation

References

  • 1. Henry Helson, Lectures on invariant subspaces, Academic Press, New York, 1964.